Volume 3, Issue 3
On the Error Estimate for the Isoparametric Finite Element Method

Lie-Heng Wang

DOI:

J. Comp. Math., 3 (1985), pp. 211-218

Published online: 1985-03

Preview Full PDF 122 1702
Export citation
  • Abstract

In this paper, the isoparametric element of 2-degree Lagrange type for second order elliptic P.D.E, with nonhomogeneous Dirichelet boundary value is considered. We prove $\|u-u_h\|_{1,\Omega}=O(h^2)$, which is the same as $\|u-u_h\|_{1,\Omega_h}=O(h^2)$ where $\Omega$ and $\Omega_h$ in R^2 are the domain of the doundary value problem and isoparametric triangulation domain respectively.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-211, author = {Lie-Heng Wang}, title = {On the Error Estimate for the Isoparametric Finite Element Method}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {3}, pages = {211--218}, abstract = { In this paper, the isoparametric element of 2-degree Lagrange type for second order elliptic P.D.E, with nonhomogeneous Dirichelet boundary value is considered. We prove $\|u-u_h\|_{1,\Omega}=O(h^2)$, which is the same as $\|u-u_h\|_{1,\Omega_h}=O(h^2)$ where $\Omega$ and $\Omega_h$ in R^2 are the domain of the doundary value problem and isoparametric triangulation domain respectively. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9618.html} }
TY - JOUR T1 - On the Error Estimate for the Isoparametric Finite Element Method AU - Lie-Heng Wang JO - Journal of Computational Mathematics VL - 3 SP - 211 EP - 218 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9618.html KW - AB - In this paper, the isoparametric element of 2-degree Lagrange type for second order elliptic P.D.E, with nonhomogeneous Dirichelet boundary value is considered. We prove $\|u-u_h\|_{1,\Omega}=O(h^2)$, which is the same as $\|u-u_h\|_{1,\Omega_h}=O(h^2)$ where $\Omega$ and $\Omega_h$ in R^2 are the domain of the doundary value problem and isoparametric triangulation domain respectively.
Lie-Heng Wang. (1970). On the Error Estimate for the Isoparametric Finite Element Method. Journal of Computational Mathematics. 3 (3). 211-218. doi:
Copy to clipboard
The citation has been copied to your clipboard